# SDR CALA2025082908270

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 80,729 hours, 29,196 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Empty
- Location: Zone 800 Slide
- Component: Slide
- Component part number: 5A3307701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PRESSURE IN RED.  FOUND DOOR 2R SLIDE PRESSURE INDICATING EMPTY.  REMOVED AND REPLACED 2R DOOR SLIDE IAW AMM 25-66-01-000-802 AND AMM 25-66-01-400-801. IAW GMM 09-25-05.
